# SDR REXA201200084

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,220 hours, 19,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3903-02 WAS DEICED OUT AND DID AN ATB DUE TO SMOKE FILLING UP THE CABIN.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY IN CLE.  SENDING DTW MAINT TO COME DO THE WORK SCOPE.  AIRCRAFT DOES NOT HAVE HISTORY OF THIS.
